Boundaries of instability zones for symplectic twist maps

Abstract : We construct a C^2 symplectic twist map f of the annulus that has an essential invariant curve C such that: -C is not differentiable; - the dynamics of f restricted to C is conjugated to the one of a Denjoy counter-example; -C is at the boundary of an instability zone for f.
Type de document :
Article dans une revue
J. Inst. Math. Jussieu, 2014, 13 (1), pp.19-41
Liste complète des métadonnées

Littérature citée [21 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00691483
Contributeur : Marie-Claude Arnaud <>
Soumis le : jeudi 26 avril 2012 - 12:54:48
Dernière modification le : lundi 20 mars 2017 - 13:45:59
Document(s) archivé(s) le : jeudi 15 décembre 2016 - 01:24:51

Fichiers

Boundariesinstabilityzones.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00691483, version 1

Collections

Citation

Marie-Claude Arnaud. Boundaries of instability zones for symplectic twist maps. J. Inst. Math. Jussieu, 2014, 13 (1), pp.19-41. 〈hal-00691483〉

Partager

Métriques

Consultations de
la notice

313

Téléchargements du document

92